Mathematics

College of Sciences

Works Published in 2020

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 81 - 100 of 127 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2020 journal article

Deformation of Cayley's hyperdeterminants

ELECTRONIC JOURNAL OF COMBINATORICS, 27(2).

By: T. Cai & N. Jing

Sources: Web Of Science, ORCID
Added: June 29, 2020

2020 journal article

Mitigation of tipping point transitions by time-delay feedback control

CHAOS, 30(1), 013149.

Sources: Web Of Science, ORCID
Added: June 29, 2020

2020 journal article

Minimizing drag in a moving boundary fluid-elasticity interaction

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 197.

By: L. Bociu, L. Castle, I. Lasiecka* & A. Tuffaha*

Sources: Web Of Science, ORCID
Added: June 22, 2020

2020 journal article

Gradient-induced droplet motion over soft solids

IMA Journal of Applied Mathematics, 85(3), 495–512.

Sources: Web Of Science, ORCID
Added: June 22, 2020

2020 journal article

Isomorphism between the R-Matrix and Drinfeld Presentations of Quantum Affine Algebra: Types B and D

SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, 16.

By: N. Jing, M. Liu & A. Molev

Sources: Web Of Science, ORCID
Added: June 8, 2020

2020 article

A Neural Network-Based Policy Iteration Algorithm with Global H-2-Superlinear Convergence for Stochastic Games on Domains

FOUNDATIONS OF COMPUTATIONAL MATHEMATICS.

By: K. Ito, C. Reisinger* & Y. Zhang*

Source: Web Of Science
Added: June 8, 2020

2020 journal article

Randomized Discrete Empirical Interpolation Method for Nonlinear Model Reduction

SIAM Journal on Scientific Computing.

Source: ORCID
Added: May 30, 2020

2020 journal article

Randomized Algorithms for Low-Rank Tensor Decompositions in the Tucker Format

SIAM JOURNAL ON MATHEMATICS OF DATA SCIENCE, ["2"](1), ["189–215"].

By: R. Minster, A. Saibaba & M. Kilmer

Sources: ORCID, Web Of Science
Added: May 30, 2020

2020 article

Poincare Series of Relative Symmetric Invariants for SLn(C)

ALGEBRAS AND REPRESENTATION THEORY.

By: N. Jing, D. Wang* & H. Zhang*

Sources: Web Of Science, ORCID
Added: May 26, 2020

2020 journal article

Complete Leibniz algebras

JOURNAL OF ALGEBRA, 557, 172–180.

By: K. Boyle*, K. Misra & E. Stitzinger

Sources: Web Of Science, ORCID
Added: May 26, 2020

2020 journal article

The algebra of Schur operators

EUROPEAN JOURNAL OF COMBINATORICS, 87.

Source: Web Of Science
Added: May 26, 2020

2020 journal article

Yangian doubles of classical types and their vertex representations

Journal of Mathematical Physics.

By: N. Jing, F. Yang* & M. Liu*

Source: ORCID
Added: May 23, 2020

2020 journal article

Walks in the quarter plane: Genus zero case

JOURNAL OF COMBINATORIAL THEORY SERIES A, 174.

By: T. Dreyfus*, C. Hardouin*, J. Roques* & M. Singer

Source: Web Of Science
Added: May 18, 2020

2020 journal article

The basic reproductive number for disease systems with multiple coupled heterogeneities

Mathematical Biosciences.

By: A. Lloyd

Source: ORCID
Added: May 14, 2020

2020 article

Bidirectional contact tracing dramatically improves COVID-19 control

Bradshaw, W. J., Alley, E. C., Huggins, J. H., Lloyd, A. L., & Esvelt, K. M. (2020, May 10). (Vol. 5). Vol. 5.

By: W. Bradshaw*, E. Alley, J. Huggins, A. Lloyd & K. Esvelt

Source: ORCID
Added: May 11, 2020

2020 article

Invariant Subspaces, Derivative Arrays, and the Computation of the Drazin Inverse

VIETNAM JOURNAL OF MATHEMATICS.

By: S. Campbell & P. Kunkel*

Sources: Web Of Science, ORCID
Added: May 8, 2020

2020 journal article

The action of a Coxeter element on an affine root system

Proceedings of the American Mathematical Society.

Source: ORCID
Added: April 28, 2020

2020 journal article

An affine almost positive roots model

Journal of Combinatorial Algebra.

Source: ORCID
Added: April 28, 2020

2020 journal article

Some structural results on D-n-finite functions

ADVANCES IN APPLIED MATHEMATICS, 117.

By: A. Jimenez-Pastor*, V. Pillwein* & M. Singer

Source: Web Of Science
Added: April 27, 2020

2020 journal article

Optimizing the deployment of ultra-low volume and targeted indoor residual spraying for dengue outbreak response

PLOS Computational Biology, 16(4), e1007743.

By: S. Cavany*, G. España*, A. Lloyd, L. Waller*, U. Kitron*, H. Astete*, W. Elson*, G. Vazquez-Prokopec* ...

Ed(s): M. Pascual

Source: ORCID
Added: April 21, 2020